# SDR DELA200600001

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N660AS
- Make and model: Lear 60LEAR
- Aircraft serial: 191
- Aircraft time: 3,204 hours, 1,848 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 0403568000325
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, BOTH BLEED AIR WARN LIGHTS ILLUMINATED.  AFM CHECK LIST PROCEDURES WERE FOLLOWED.  LIGHTS DID NOT EXTINGUISH UNTIL DESCENT ALLOWED BOTH BLEED SWITCHES TO BE PLACED IN THE OFF POSITION.  BOTH BLEED AIR LIGHT REMAINED OFF AND THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  MAINTENANCE PERSONEL STATED THAT THE OVERHEAT ELEMENT LOOP WAS FOUND CONTACTING THE BLEED AIR DUCT AND CLAMP.  LOCAL LOOP ROUTING CORRECTED PER LR60MM.  GROUND RUNS AND OPERATIONAL CHECKS OF THE SYSTEM WERE MADE.  THE TAIL CONE BLEED AIR DUCTS WERE INSPECTED FOR LEAKS AND NONE WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
